# SDR SWAA2020050542901

- Difficulty date: April 15, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** ON FLOOR RAIL AT ACB BS767+6 RBL14 WL156. / FLOOR RAIL IN ACB BS767+6 RBL14 WL156 WILL BE REPAIRED BY REPLACEMENT AND DOCUMENTED ON CARD 725027 FUSE 5135 DEFECT NO U140718 80570U 22APR20
